RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2016, Volume 16, Issue 4, Pages 103–112 (Mi vngu425)  

On control problem for two-layers elastic body with a crack

E. V. Pyatkina

Lavrentyev Institute of Hydrodynamics of Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: A two layer elastic body equilibrium problem is considered in this paper. One of the layers contains a crack. The other one is glued to the first one by its edge to cover one of the crack tips. The unique solvability of the problem with non-penetration condition on the crack faces is proved. A problem in the case when the second layer is rigid is studied. It is shown that a “rigid patch” problem could be obtained as a limit problem for a family of “elastic patch” problems when the rigidity parameter of the second layer tends to infinity. An optimal control problem is considered. The vector of exterior forces acting on two layers is chosen as a control function. Two aim functions are used. The first of them is a functional that characterizes potential energy change with respect to the crack length. The other one is a functional equal to an average opening of the crack along its length. The existence of solutions that minimize each of the functionals is proved.

Keywords: elastic body, overlapping domain, crack with non-penetration optimal control problem.

DOI: https://doi.org/10.17377/PAM.2016.16.410

Full text: PDF file (223 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 230:1, 159–166

UDC: 539.3 + 517.97
Received: 03.02.2016

Citation: E. V. Pyatkina, “On control problem for two-layers elastic body with a crack”, Sib. J. Pure and Appl. Math., 16:4 (2016), 103–112; J. Math. Sci., 230:1 (2018), 159–166

Citation in format AMSBIB
\Bibitem{Pya16}
\by E.~V.~Pyatkina
\paper On control problem for two-layers elastic body with a crack
\jour Sib. J. Pure and Appl. Math.
\yr 2016
\vol 16
\issue 4
\pages 103--112
\mathnet{http://mi.mathnet.ru/vngu425}
\crossref{https://doi.org/10.17377/PAM.2016.16.410}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 1
\pages 159--166
\crossref{https://doi.org/10.1007/s10958-018-3735-y}


Linking options:
  • http://mi.mathnet.ru/eng/vngu425
  • http://mi.mathnet.ru/eng/vngu/v16/i4/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:100
    Full text:23
    References:20
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020